# SDR UPS00834471

- Difficulty date: November 17, 2000
- Submitted: November 17, 2000
- Operation: Air carrier
- Aircraft: N729UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46029
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

INSPECTION TYPE: BTB - ABORTED TAKEOFF TWICE DUE MASTER WARNING LIGHT FLICKERED ON AND OFF AT 40 KTS.
